Dirichlet problem for polynomials on the unit disk
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 415-420
https://doi.org/10.4134/CKMS.2014.29.3.415
Published online July 1, 2014
Al$\dot{\text i}$ S$\dot{\text i}$nan Sert\"{o}z
Bilkent University
Abstract : We give explicit formulas, without using the Poisson integral, for the functions that are C-harmonic on the unit disk and restrict to a prescribed polynomial on the boundary.
Keywords : harmonic polynomials, Dirichlet problem
MSC numbers : Primary 31A25; Secondary 31A05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd